# SDR 08FDEA04477

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK, BS 377.7-440, LBL 45, HAS CORROSION AND SCRATCHES.  REMOVED SEAT TRACK ASSY AT CUSTOMER REQUEST IAW SRM 51-40-02.  REPLACEMENT SEAT TRACK WAS DRILLED UP AND SCALLOPED ON MAE TRAVELER NR T8/760225.  INSTALLED REPLACEMENT SEAT TRACK ASSY, BS 377.7 - 440, LBL 45, IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.
